MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Unspecified Infection (1930); Unspecified Musculoskeletal problem (4535)
Date of Event 01/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 02-010-06-0210 - logic cc femoral size 1, left.02-012-45-1010 - lgc tibial fit tray cem sz 1f / 1t.02-012-61-2000 - logic offset stem ext coupler 2mm.200-02-29 - three peg patella 29mm.02-012-61-6000 - logic offset stem ext coupler 6mm.208-06-01 - cc distal fem augment sz 1, 10mm.
 
Event or Problem Description
It was reported via clinical study, that the 77 yo female patient experienced stiffness of the left knee.The date of onset is (b)(6) 2018.The patient underwent revision surgery due to infection.The patient¿s outcome was last known as continuing.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, g4, h6.Mdr section codes updated/corrected: a, b, c, d, e, f, g.The reported stiffness cannot be conclusively determined; however, it may be due to patient factors/etiology, component positioning, arthrofibrosis, infection and/or implant selection.This cannot be confirmed because the devices were not available for evaluation, and relevant patient information, images, and radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
Upon receipt of additional information pertaining to this event, it was determined that the event involved non-exactech devices.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that this event should have remained reportable.Please disregard the prior report (1038671-2023-00431-2).

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16538514
Report Number1038671-2023-00431
Device Sequence Number6452900
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer06/29/2023
11/25/2025
12/04/2025
01/05/2026
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date09/28/2023
12/04/2025
12/04/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age77 YR
Patient SexFemale
Patient Weight64 KG